|April-May '02 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | ©2001 Ed Dewke|
(Azulfidine) for P?
I am trying to find out if anyone has tried the drug sulfasalazine
for their psoriasis. There
seems to be side effects and I would like to hear from anyone who may have
used it before. Thanks for the
site. I laughed at all the
flaker's jargon. –Lenore
Response: A little over 2
years ago a fellow emailed who had tried sulfasalazine (brand name Azulfidine).
Formulation and One-Man Lab. This
fellow said it made his P worse, he broke out in a rash and his skin
acquired a “purple/blue bruised look.”
According to my PDR Family
Guide, this medicine is for ulcerative colitis.
It’s use for psoriasis must be what they call “off label.”
NPF’s brochure titled Overview of
Psoriasis Treatments says about sulfasalazine: